Advances in Differential Equations

Some properties of shallow shells with thermal effects

F. Travessini De Cezaro and G. Perla Menzala

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider a dynamical nonlinear model for shallow shells of the Marguerre--Vlasov's type in the presence of thermal effects. Results on existence and uniqueness of global weak solutions are already available. We consider the above model depending on a parameter $\varepsilon>0$ and study its weak limit as $\varepsilon\rightarrow 0^+$. The limit model turns out to be a nonlinear Timoshenko's equation with thermal effects on the manifold (the shell). We also analyze the asymptotic behavior of the total energy of the nonlinear model of Marguerre--Vlasov's type with thermal effects.

Article information

Source
Adv. Differential Equations Volume 18, Number 11/12 (2013), 1073-1104.

Dates
First available in Project Euclid: 4 September 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1378327379

Mathematical Reviews number (MathSciNet)
MR3129018

Zentralblatt MATH identifier
1309.35166

Subjects
Primary: 58G20 58Z05: Applications to physics 35Q72 74K25: Shells

Citation

Menzala, G. Perla; De Cezaro, F. Travessini. Some properties of shallow shells with thermal effects. Adv. Differential Equations 18 (2013), no. 11/12, 1073--1104. https://projecteuclid.org/euclid.ade/1378327379.


Export citation